# SDR VQIA2014092600028

- Difficulty date: September 19, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N639VA
- Make and model: Airbus A320-214
- Aircraft serial: 3016
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Condition: Failed
- Location: Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A BLOWER VENT FAULT MESSAGE ON ECAM AND ELECTRICAL BURNING ODOR DURING CLIMB OUT, THE FLIGHT CREW DIVERTED.  UPON ARRIVAL THE ACFT WAS TAKEN OUT OF SERVICE AND TECH BEGAN TROUBLESHOOTING IAW TSM 24-00-00-810-823-A 21-26-00-810-809-A.  TEH BLOWER FAN 20HQ WAS FOUND FAILED ADN WAS REPLACED IAW AMM 21-26-51-04, NO FURTHER PROBLEMS REPAORTED ON SUBSEQUENT FLIGHTS.
